# SDR IPXA2023072893756

- Difficulty date: July 19, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,846 hours, 15,310 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: AAN71853
- Condition: Cracked
- Location: Cac Comp.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CCAC COMP. RADIO RACK SHELF AT O/B LOWER SIDE IF SHELF JUST O/B OF THE FLASHER TIMING UNIT HAS A CRACKED BRACKET.REMOVED, FABRICATED AND REPLACED BRACKET AT THE CAC COMP. JUST O/B OF THE FLASHER TIMING UNIT IAW SRM 51-53-01 AND DWG AAN7185. (MINOR)
